The Vestibular Migraine Community
Please read our welcome post!



This is my first time posting but this site has really been of help to me since being diagnosed with MAV. I take Propranolol and it has certainly been of help to me but it does make me feel very flat with a low mood. Has anyone used Candesartan for MAV? I’ve read that it can be a good substitute for Propranolol. Any experience would be greatly appreciated.


Hi Tinner. I know what you mean about Propranolol. It was the first medication I was prescribed and there was a kind of slowness that came with it. Though like you, I found that it did help. Maybe you should just ask your neurologist (or GP) for Candesartan and give it a try.

I have never tried it but here is a link to a discussion on it. The comments are mixed but there is someone on here who says Candesartan gave them their life back.


Thank you for the link! It’s encouraging and I am seeing the neurologist next week and will ask if I can switch to it and try it. Hopefully I’ll get some energy back. I’ll keep you posted:) Thanks again for your reply.


Hopefully your neurologist will be open to letting you try it. Yes, do let us know, I would be interested to hear how it compares to Propranolol.